# SDR R61A201909130954

- Difficulty date: August 27, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING L2 DOOR LOWER BEAM REWORK, CORROSION FOUND ON TOP OF SILL AT AFT GIRT BAR FITTING. REMOVED AND INSTALLED NEW L2 DOOR LOWER BEAM REF: SRM 51-40-08. SEE W/O H6951 SN 606 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
